MathSciNet Relay Station
MathSciNet bibliographic data
MR1990913 (2004d:22007) 22E30 (32Q28)
Barchini, L. Stein extensions of real symmetric spaces and the geometry of the flag manifold. Math. Ann. 326 (2003), no. 2, 331–346.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement